# SDR 07FDEA03170

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,703 hours, 10,945 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOO SMALL EDGE MARGIN AT TEE-FITTING, CABIN FLOOR STRUCTURE FRAME 18, Y-2462.  REPAIR PERFORMED BY REPLACING TEE-FITTING IAW SRM 51-75-10.
